American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81R25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Julian Ławrynowicz, Agnieszka Niemczynowicz, Małgorzata Nowak-Kȩpczyk and Luis Manuel Tovar Sánchez. On an Extension of Harmonicity and Holomorphy. Contemporary Mathematics 653 (2015) 243-250.
Book volume table of contents
View Article: PDF

[2] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. J. Small. Surfaces of constant mean curvature $1$ in ${\bf H}\sp 3$ and algebraic curves on a quadric . Proc. Amer. Math. Soc. 122 (1994) 1211-1220. MR 1209429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. A. Huggett and M. A. Singer. Relative cohomology and projective twistor diagrams . Trans. Amer. Math. Soc. 324 (1991) 41-57. MR 991962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia